MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 APG+ ACCESS REAMER 40 RU; EXTREMITY INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS, INC. 1818910 APG+ ACCESS REAMER 40 RU; EXTREMITY INSTRUMENTS : REAMERS
Catalog Number 223610008
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While performing a delta xtend case, the glenoid reamer appeared to be blunt and surgeon struggled to ream the glenoid efficiently.No interruption to the procedure, but needs replacing for further cases.No ae to patient.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APG+ ACCESS REAMER 40 RU
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8204136
Report Number1818910-2018-79423
Device Sequence Number11190154
Product Code HTO
UDI-Device Identifier10603295106050
UDI-Public10603295106050
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223610008
Device Lot NumberPG250338
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer01/23/2019
02/05/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date01/25/2019
02/05/2019
Patient Sequence Number1